PEG-MGF immediately after injection, weird effects!!!! - AnabolicMinds.com - Page 3

PEG-MGF immediately after injection, weird effects!!!!

Page 3 of 3 First 123
  1. New Member
    Tkenshin's Avatar
    Join Date
    Mar 2006
    Posts
    114
    Answers
    0
    Rep Power
    161

    Quote Originally Posted by rippedfreak123 View Post
    n


    but your saying you had a lot of PMGF in your bottle..could it be that you reconed it and it just died after a month?? did you notice the flushy feelings in the begining when taking MGF?

    Where did I say i used it within a month? After i recon. it i used it within two weeks at 1 mg per week. yes i did but it was instant and gone soon after.

  2. Banned
    pistonpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    May 2006
    Age
    30
    Posts
    12,105
    Answers
    0
    Rep Power
    0

    so i started a new vial up and shot 500mcg the other day with only a minor flush, barely noticable. Yesterday i shot 100mcg with 200mcg ghrp6. Today my DOMS is very noticable so i think this is pegmgf just something that is causing the flushing and weird sides after inject (pgh or other contiminate)
  3. New Member
    Tkenshin's Avatar
    Join Date
    Mar 2006
    Posts
    114
    Answers
    0
    Rep Power
    161

    well today i did around 750 mcg at 1 g/ml solution of peg mgf IM. The effect was a lot greater than the other peg shots at 300 mcg. metallic taste and flush a quite a bit longer(about a minute) however this did not last as long or as severe as .20 ml of pgh. this was a new vial of pegmgf, so either the amount of contamination(if contaminated) varys between each vials, or the curve of the amount used to how long of the effect is not linear.
    •   
       

  •   

      
     

Similar Forum Threads

  1. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 08:01 PM
  2. Need help immediately!!!
    By fender6 in forum Anabolics
    Replies: 4
    Last Post: 04-12-2007, 07:22 AM
  3. Weird side effects from simple vitamins
    By liftinw8 in forum Nutrition / Health
    Replies: 4
    Last Post: 12-18-2006, 03:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in